Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Does Adderall lower testosterone level?

User rating for this question
Answered by

Practicing since : 2001
Answered : 1484 Questions
I took adderall ages 13-17 , does adderall in someway lower testosterone? Or reduce penis size , my two brothers have bigger penises than me i also took one shot of testosterone enanthanate at 17 but stopped after one shot after reading side effects of stunted growth could either of these things stunted my penis growth truthfully?
Posted Mon, 3 Mar 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 5 hours later
Brief Answer: No Detailed Answer: Hi, Thanks for your query. Adderall use has not been reported to cause reduction in the size of the penis during growth phase or otherwise. The one shot of testosterone enanthate at age 17 that you took is also unlikely to have had such an impact on your penis size. It would take several such injections over a period of time for the 'pituitary-gonadal axis' to be affected enough to cause a significant negative impact on the growth of the penis. You may wish to consult a urologist to see if there is any other reason for this condition you are experiencing. Sometimes there are structural problems that can be corrected surgically. Regards,
Above answer was peer-reviewed by
Follow-up: Does Adderall lower testosterone level? 20 hours later
It was 500 mg that's a high dose right? Couldn't that of signaled my body to stop puberty? Thanks for answering sir i really wanted to hear from a endocrinologist.
Answered by Dr. Shehzad Topiwala 2 hours later
Brief Answer: No Detailed Answer: A single dose, even if high, has not been reported in published medical literature, to the best of my knowledge, to stop puberty. Moreover, your shot was at age 17 when much of puberty has been over and done with
Above answer was peer-reviewed by
Follow-up: Does Adderall lower testosterone level? 2 days later
What about stunted bone growth? Please reply
Answered by Dr. Shehzad Topiwala 3 hours later
Brief Answer: unlikely Detailed Answer: Most unlikely to have affected bone growth either.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor